# SDR 96FDEA01707

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25
- Aircraft serial: 19356
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT CAME ON INTERMITTENTLY DURING TAKEOFF.  GROUND RACK HOLD DOWN BROKEN.  REMOVED AND REPLACED HOLD DOWN.  OPERATIONAL CHECK GOOD.
